Provigil to Help Lose Weight
Provigil Can Cause Nausea
- Provigil has a well known side effect of nausea. Some patients report feeling nauseated throughout the day and some actually get to the point of throwing up. In some patients this nausea and vomiting can also trigger weight loss. Although, going this route to lose weight is far from healthy.
- Provigil is basically a stimulant that is used to control sleepiness. It is well known that stimulants also cause suppression in the appetite. As a result, some patients taking Provigil are finding that they are losing weight. An article in the August 23, 2006 issue of The Wall Street Journal, reports that Provigil is just one of many drugs with side effects that reduce appetites that are being used to treat obesity.
- The overall effect on weight loss for patients taking Provigil is still yet to be determined. Although, many patients currently taking the medication are reporting weight loss many more tests need to be done on this subject. Because the medication is a stimulant, it can also trigger an elevation in blood pressure and heart rate, which can be dangerous for some patients. Also, using a medication to replace diet and exercise is not advised by medical professionals.